# SDR SWAA2015042738974

- Difficulty date: April 17, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 35,750 hours, 20,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5213
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211AF CUT OUT INTERFACE UPPER SURFACES CORRODED BETWEEN BS 260 - 270, BETWEEN LBL 11 TO RBL 11.  REPAIRED PANEL IAW SRM & EA.
